Journal article icon

Journal article

MODELING THE QUASI-EQUILIBRIUM DYNAMICS OF THE ATMOSPHERE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1256/smsqj.47702

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
QUARTERLY JOURNAL OF THE ROYAL METEOROLOGICAL SOCIETY
Volume:
113
Issue:
477
Pages:
735-757
Publication date:
1987-07-05
DOI:
ISSN:
0035-9009
URN:
uuid:7ae51fba-beeb-4186-b4f7-ffe0ace06bc9
Source identifiers:
19294
Local pid:
pubs:19294

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP